# SDR UHLA2014091100627

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 26,798 hours, 15,483 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE SERVICE DOOR OPEN RED EICAS MESSAGE ILLUMINATED.   PERFORMED QRH PROCEDURE, AFT SERVICE DOOR, ACFT LT SIDE, STATUS PAGE SHOWED X.  PRESSURIZATION NORMAL.  ALL DOOR INDICATIONS GREEN.  MESSAGE WENT OUT AT 10,000 FEET.  R & R L2 DOOR FRAME PROXIMITY SENSOR IAW AMM 52-72-21. OPS CHECK GOOD.
